<  Back to the Polytechnique Montréal portal

Integral Simplex Using Double Decomposition for Set Partitioning Problems

Omar Foutlane, Issmaïl El Hallaoui and Pierre Hansen

Article (2019)

An external link is available for this item
Additional Information: Nom historique du département: Bureau des affaires académiques
Department: Department of Mathematics and Industrial Engineering
General Directorate
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/43623/
Journal Title: Computers and Operations Research (vol. 111)
Publisher: Elsevier Ltd
DOI: 10.1016/j.cor.2019.06.016
Official URL: https://doi.org/10.1016/j.cor.2019.06.016
Date Deposited: 18 Apr 2023 15:01
Last Modified: 05 Apr 2024 11:41
Cite in APA 7: Foutlane, O., El Hallaoui, I., & Hansen, P. (2019). Integral Simplex Using Double Decomposition for Set Partitioning Problems. Computers and Operations Research, 111, 243-257. https://doi.org/10.1016/j.cor.2019.06.016

Statistics

Dimensions

Repository Staff Only

View Item View Item